MathSciNet Relay Station
MathSciNet bibliographic data
MR2262915 (2007f:34017) 34A55 (34B09 34B24 34L05)
Volkmer, Hans; Zettl, Anton Inverse spectral theory for Sturm-Liouville problems with finite spectrum. Proc. Amer. Math. Soc. 135 (2007), no. 4, 1129–1132 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement